# SDR FDEA201710303104

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 77,412 hours, 18,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: ARC23484
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING RT I/B FLAP EXISTING REPAIR, CRACK FOUND ON WEB AT STA XIFH 171.30 AS MARKED. RT INBD FLAP STA  XIFH 171.30 WEB CARRIED OUT REPLACEMENT AS PER EA 1-5750-T0336221 PT 1.  RT WING INBD FLAP ASSY CENTER BOX UPPER SKIN AND LOWER SEGMENT LOWER SKIN REPAIRS-RSC TRACKING. EO 1-5100-7-5001 B6 P1.  REPAIR CLASSIFIEDAS MAJOR PER GMM 6-2-100.
